# SDR FDKA200702047

- Difficulty date: February 5, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,986 hours, 12,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6022 ATL-CAK (0538 PHX LCL).  CREW REPORTED A BURNING SMELL IN THE COCKPIT THE DISSIPATED.  MX FOUND NO DEFECTS.
